# SDR P5CA0401085

- Difficulty date: April 30, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 86,601 hours, 15,388 cycles
- System (JASC): 3242 · Brake
- Part: Accumulator
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START, NR 1 AND 4 LOST HYD SYSTEM QTY.  REPLACED BRAKE ACCUMULATOR AS PER MM 32-41-23.  OPS AND LEAK CK NORMAL.  RESTARTED NR 1 AND 4, HYD SYSTEM TO PROPER LEVEL.
